lady lazarus (planetariium) wrote in vaginapagina,
lady lazarus
planetariium
vaginapagina

side effects of HBC

Hi everyone! I've started my first ever HBC and I'm about halfway through the fourth week/ sugar pill week. So everything was fine up until now, when a few things happened; first, I got a nosebleed (almost unheard of with me), two, I got my period in fits and starts until the third day when it started coming out like some sort of jelly, really thick and it wouldn't soak into the pad properly. And now on my fifth day on the sugar pill it's just light spotting. So that's all new for me, because I started BC to have a lighter and less painful menstruation. I did have cramping on the third day, and then last night I had the worst stomach pain of my life; it was cramping all over from my stomach down. Now, I have IBS so I originally attributed it to that, but the pain was so intense and long-lasting and cramping which is unusual for my normal IBS symptoms.

So I guess my question is whether or not these are side effects of the HBC, and if so, then why is it making the pain and the radical change in discharge so extreme?

Thanks for any help!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments